break out in sweat?

break out in sweat?

5 posts / 0 new
Last post
Jim_L
Jim_L's picture
Offline
Last seen: 7 months 3 weeks ago
Title: Member
Joined: 07/09/2008 - 4:41pm
break out in sweat?

So yesterday was the 3rd day that i had been sitting at the computer, the weathers not too bad, mostly raining though yesterday was hot.

And for no reason i'd just break into a full body sweat.
Normally I wouldn't think anything of it but 3 days in a row? I'd be sitting here typing or reading and then realize i'm sopping wet! No warning or other symtoms I can think of.

It has only happened when at the computer, I think sitting upright may have something to do with it...?
It lasts for a few minutes, say 5 -10 then not again for the rest of the day. When i'm not doing my typical housecleaning, i either nap or am in my recliner.

My only meds are 5mg of Oxycodone (total per day is anywhere from 25 -40 per day depending on how bad the pain is) along with a 25mg pill of benadril (with each oxy) to head off the intense itching the oxy causes.

I might have had one episode during the night about a week ago as I had to get up in the middle of the night and change my shirt.

Am i going crazy? Anyone else have this happen?
-Jim

advertisement
pete81241
pete81241's picture
Offline
Last seen: 5 years 1 month ago
Title: Member
Joined: 05/23/2009 - 4:41pm
hey pal

i'm a nut for reading side effects of meds. i thought oxycodone had effect on thyroid so i looked it up. side effects do include sweating. you may want to report this to primary care dr.
youre lucky you don't live down south!!
Wink ;)) ;))
pete

Jim_L
Jim_L's picture
Offline
Last seen: 7 months 3 weeks ago
Title: Member
Joined: 07/09/2008 - 4:41pm
I've been on oxy for many

I've been on oxy for many years (among other 'tryout' meds) so i'm not sure if it's the meds or some new symptom from sitting upright...?
A nerve being pinched somehow and setting it off...?

Whyme (not verified)
Title: Member
Sorry, but first thing I

Sorry, but first thing I thought when I noticed night sweats, and some periodic bouts during the day was "omg, menopause!!!" But, alas, that time has not come for me, and I don't believe it will EVER come for YOU. Rolling

So, with that out of the way, I've never discovered the cause of my bouts of the "sweats", but I can't blame it on pain meds, because I've been off narcotics for over a month. Maybe, sometimes, our bodies just HAVE to get those toxins out of our systems, so we sweat... who knows. Confused

Still, if it becomes worse, you should probably call your doctor, just in case. Call If not, maybe mention it at your next appointment. Thinking

Good luck!

Hug

Jim_L
Jim_L's picture
Offline
Last seen: 7 months 3 weeks ago
Title: Member
Joined: 07/09/2008 - 4:41pm
maybe my wifes starting

maybe my wifes starting hers... and I'm having symathy pains...?
;>)